Conditions for the convergence of evolutionary algorithms

He, J. ORCID: 0000-0002-5616-4691 and Yu, X., 2001. Conditions for the convergence of evolutionary algorithms. Journal of Systems Architecture, 47 (7), pp. 601-612. ISSN 1383-7621

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Systems Architecture
Creators: He, J. and Yu, X.
Publisher: Elsevier
Date: July 2001
Volume: 47
Number: 7
ISSN: 1383-7621
Identifiers:
NumberType
10.1016/s1383-7621(01)00018-2DOI
S1383762101000182Publisher Item Identifier
1259848Other
Divisions: Schools > School of Science and Technology
Record created by: Jonathan Gallacher
Date Added: 17 Jan 2020 16:37
Last Modified: 17 Jan 2020 16:37
URI: http://irep.ntu.ac.uk/id/eprint/39003

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year